Alert archive / Minnesota / Flash Flood Warnings in 2011
Flash Flood Warning 15, NWS Duluth, MN
NWS Duluth, MN issued this flash flood warning at Aug 5, 2011, 4:08 PM CDT for Itasca County, Minnesota. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2011, 4:08 PM CDT (21:08 UTC)
- Expired
- Aug 5, 2011, 8:08 PM CDT
- In force
- 4 hr
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Flood severity
- None
County Itasca County, MN
The radar
The Duluth radar (KDLH), 125 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 8:15 PM CDT | HEAVY RAIN 1.75 | 12 Nne Deer River, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 9.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 223 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1490 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
204 WGUS53 KDLH 052108 FFWDLH MNC061-060300- /O.NEW.KDLH.FF.W.0015.110805T2108Z-110806T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DULUTH MN 408 PM CDT FRI AUG 5 2011 THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL ITASCA COUNTY IN NORTH CENTRAL MINNESOTA... * UNTIL 1000 PM CDT * AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATES THAT 3 TO 4 INCHES OF RAIN HAS FALLEN IN THE LAST SEVERAL HOURS IN THE AREA JUST SOUTHEAST OF MARCELL AND BOWSTRING. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. FLASH FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS OF CENTRAL ITASCA COUNTY...INCLUDING THE TOWNS OF BALSAM LAKE... NORTH STAR LAKE AND SPIDER LAKE...TO THE SOUTHEAST OF MARCELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 4754 9338 4741 9343 4747 9376 4757 9372 $$ LAMERS
1 follow-up statement
471 WGUS73 KDLH 060108 FFSDLH FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 808 PM CDT FRI AUG 5 2011 MNC061-060110- /O.CAN.KDLH.FF.W.0015.000000T0000Z-110806T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ITASCA MN- 808 PM CDT FRI AUG 5 2011 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL ITASCA COUNTY IS CANCELLED... THE THUNDERSTORMS THAT BROUGHT TORRENTIAL RAINFALL TO CENTRAL ITASCA COUNTY THIS EVENING HAD MOVED SOUTH AND EAST OF THE AREA AS OF 8 PM. A NATIONAL WEATHER SERVICE WEATHER OBSERVER APPROXIMATELY 8 MILES SOUTHEAST OF MARCELL REPORTED 5 INCHES OF RAINFALL FROM THE THUNDERSTORMS. THE MAIN RUNOFF SHOULD HAVE SUBSIDED...BUT THERE MAY STILL BE WASHOUTS THAT HAVE NOT YET BEEN REPORTED. BE SURE TO DRIVE CAREFUL ACROSS THE AREA OVERNIGHT...IN THE EVENT THERE ARE HIDDEN WASHOUTS. EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4754 9338 4741 9343 4747 9376 4757 9372 $$ DAP
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 3:16 PM CDT, 52 minutes earlier.
Area forecast discussion, Aug 5, 3:16 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 316 PM CDT FRI AUG 5 2011 .DISCUSSION...A SYNOPTIC BOUNDARY OVER THE NORTHERN TIER OF THE FA AT 18Z AND A MESOSCALE BOUNDARY IN THE FORM OF A LAKE BREEZE WAS WORKING ITS WAY INLAND...ESPECIALLY ALONG THE NORTH SHORE OF LAKE SUPERIOR. A COUPLE OF STORMS HAVE FORMED ON THE NORTHERN END OF THE LAKE BREEZE IN LAKE COUNTY AND HAVE BECOME FAIRLY STATIONARY...WHILE THE LAKE BREEZE CONTINUES TO MARCH INLAND. OTHER CELLS HAVE FORMED ALONG THE IRON RANGE...ESPECIALLY OVER THE WEST END NEAR GPZ...AND NEAR THE FRONT IN KOOCHICHING COUNTY. THESE BOUNDARIES WILL CONTINUE TO BE THE FOCUS FOR STORM DEVELOPMENT UNTIL NEAR SUNDOWN. THE SYNOPTIC FRONT WILL REMAIN NEARLY STATIONARY OVERNIGHT. SOME EMBEDDED PIECES OF SHORT WAVE ENERGY WILL ATTEMPT TO MOVE ALONG THE FRONT INTO NORTHERN MN. HAVE A MENTION OF ISOLD STORMS THIS EVENING. A SFC LOW ON SATURDAY WILL MOVE INTO NW MN WITH A COLD FRONT TRAILING INTO EASTERN SD. MODEL DIFFERENCES COME QUICKLY INTO PLAY WITH THE DEVELOPMENT OF STORMS SATURDAY MORNING. 12Z ECMWF DEVELOPS THEM ALONG AND AHEAD OF THE FRONT IN CONJUNCTION WITH A VORT LOBE AHEAD OF UPPER LEVEL TROF. GFS HOLDS OFF ON THE PCPN. GEM/NAM/UKMET ARE SOMEWHERE IN BETWEEN. HAVE BLENDED THE HPC QPF WITH THE GEM AND GFS FOR STORMS SATURDAY MORNING. CONTINUE WITH THE BLENDED APPROACH SATURDAY AFTERNOON WITH THE MORE ROBUST STORMS OVER THE SW THIRD OF THE FA AND HAVE ALIGNED POPS TO MATCH. PWATS ARE AROUND 1.5 INCHES...SO NOT EXPECTING THE DELUGE THAT OCCURRED EARLIER IN THE WEEK. HEAVIEST RAIN ON SATURDAY WILL OCCUR OVER THE EXTREME WESTERN PORTION OF THE FA WHERE SFC MOISTURE CONVERGENCE IS GREATEST. STORMS WILL CONTINUE OVER THE ENTIRE FA SATURDAY NIGHT AS THE SFC LOW MOVES THROUGH. AREA OF HIGHEST QPF TRANSLATES TO THE NORTHERN TIER. PWATS REMAIN AROUND 1.5 INCHES SO HEAVY RAIN STILL A GOOD POSSIBILITY. STILL USING THE BLENDED APPROACH TO QPF/POPS SATURDAY NIGHT DUE TO THE MODEL DIFFERENCES. THE SFC LOW MOVES INTO THE CENTRAL GREAT LAKES SUNDAY. TRENDED THE QPF/POPS DOWNWARD WITH ITS DEPARTURE USING THE HPC QPF AS A NICE MODEL BLEND AND FOR TIMING. COOLER AIR FOLLOWS BEHIND THE DEPARTING LOW SUNDAY NIGHT WITH SFC HIGH. NEXT SYSTEM QUEUES UP FOR AFFECTING THE FA ON MONDAY AS A SFC LOW IS EXPECTED TO MOVE THROUGH SOUTH CENTRAL CANADA WITH A COLD FRONT PUSHING IN. MADE NO CHANGES TO MONDAY. .EXTENDED...MONDAY NIGHT THROUGH FRIDAY. A LONG-TERM COOLING TREND BECOMES ESTABLISHED OVER OUR AREA AS SURFACE LOW PRESSURE AND A STRONG SHORT-WAVE DEEPEN OVER WESTERN ONTARIO MONDAY NIGHT. SHOWERS AND SMALL COLD-ADVECTION THUNDER STORMS WILL CONTINUE THROUGH TUESDAY...THEN END. HIGH PRESSURE FROM SASKATCHEWAN WILL CONTINUE TO PULL COLD AIR FROM NORTH-CENTRAL CANADA INTO OUR AREA AS AN UPPER TROUGH DEEPENS OVER JAMES BAY AND THE CENTRAL GREAT LAKES. THE COLD HIGH WILL REMAIN OVER THE GREAT LAKES THURSDAY AND DRIFT EAST...ALLOWING SHOWERS TO RETURN THURSDAY NIGHT OR FRIDAY. && .AVIATION...18Z ISSUANCE... VFR THROUGH THE PERIOD. A WEAK COLD FRONT WITH A LOW-LEVEL CAP AND UNFAVORABLE THUNDERSTORM DYNAMICS ALOFT AT THIS TIME. THE EAST- WEST FRONT LIES ALONG A BJI- HIB-BFW LINE...WITH SCATTERED TO BROKEN CUMULUS TO THE SOUTH AND A FEW AREAS OF MID-CLOUDS TO THE NORTH. CUMULUS WILL DISSIPATE THIS EVENING. ISOLATED THUNDERSTORMS SATURDAY MORNING WILL GRADUALLY BECOME MORE NUMEROUS DURING THE AFTERNOON AND INTO SATURDAY EVENING. && .POINT TEMPS/POPS... DLH 63 77 60 72 / 20 40 70 20 INL 57 76 57 74 / 20 20 70 10 BRD 64 83 62 75 / 10 60 70 10 HYR 62 86 64 77 / 10 30 70 20 ASX 63 83 62 75 / 10 20 70 30 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...GSF EXTENDED....EOM AVIATION...EOM
Hazardous weather outlook, Aug 5, 3:54 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 354 PM CDT FRI AUG 5 2011 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-061030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 354 PM CDT FRI AUG 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR ALONG THE IRON RANGE EAST TO NEAR LITTLE MARAIS IN NORTHEAST MINNESOTA UNTIL SUNDOWN. SOME OF THE STORMS MAY PRODUCE BRIEF HEAVY RAIN. ADDITIONAL THUNDERSTORMS MAY REACH INTO NORTH CENTRAL MINNESOTA WEST OF A LINE FROM BALL CLUB TO INTERNATIONAL FALLS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL SPREAD FROM WEST TO EAST ON SATURDAY REACHING NORTHWEST WISCONSIN. THERE IS A SLIGHT RISK OF SEVERE STORMS TO THE LEFT OF A LINE FROM BIGFORK TO DULUTH AND FROM SOLON SPRINGS TO EDGEWATER WISCONSIN. THE STORMS WILL CONTINUE SATURDAY NIGHT THROUGH SUNDAY WITH HEAVY RAIN POSSIBLE NEAR THE STRONGEST STORMS SATURDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH TUESDAY NIGHT AND AGAIN THURSDAY. .SPOTTER INFORMATION STATEMENT... IF THE STORMS OVER THE IRON RANGE GET STRONGER...SKYWARN SPOTTER ACTIVATION MAY BE NEEDED. LSZ121-140>148-061030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 354 PM CDT FRI AUG 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ALONG THE NORTH SHORE NORTH OF SILVER BAY INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL SPREAD FROM WEST TO EAST ON SATURDAY. THE STORMS WILL CONTINUE SATURDAY NIGHT THROUGH SUNDAY WITH HEAVY RAIN POSSIBLE NEAR THE STRONGEST STORMS SATURDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH TUESDAY NIGHT AND AGAIN THURSDAY. GSF MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Aug 5, 2:42 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 242 PM CDT FRI AUG 5 2011 MNZ012-020-052015- NORTHERN COOK/NORTHERN LAKE-SOUTHERN LAKE/NORTH SHORE- 242 PM CDT FRI AUG 5 2011 ...STRONG THUNDERSTORM NORTHWEST OF BEAVER BAY... AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF BEAVER BAY...MOVING NORTHEAST AT 5 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND GUSTS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... THIS STORM WILL MAINLY IMPACT THE AREA ABOUT 7 MILES NORTHWEST OF BEAVER BAY. WIND GUSTS OF 40 TO 50 MPH CAN BREAK SMALL TREE LIMBS OR PUSH OVER SHALLOW ROOTED TREES. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4740 9141 4732 9127 4726 9147 4735 9155 LAMERS
Special weather statement, Aug 5, 2:45 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 245 PM CDT FRI AUG 5 2011 MNZ010-018-026-052215- KOOCHICHING-NORTHERN ITASCA-SOUTHERN ITASCA- INCLUDING THE CITIES OF...INTERNATIONAL FALLS...BIGFORK... GRAND RAPIDS 245 PM CDT FRI AUG 5 2011 ...THUNDERSTORMS ARE RAPIDLY DEVELOPING ACROSS CHIPPEWA NATIONAL FOREST... SCATTERED THUNDERSTORMS WITH FREQUENT CLOUD TO GROUND LIGHTNING... HEAVY SHOWERS WITH RAINFALLS OF AN INCH AN HOUR...HALF INCH HAIL...AND WINDS GUSTING TO 40 MPH...WILL CONTINUE BETWEEN LITTLEFORK TO THE NORTH AND GRAND RAPIDS TO THE SOUTH. STRONGEST THUNDERSTORMS WILL REMAIN JUST SOUTH OF WIRT AND MARCELL AND CONTINUE TO MOVE TOWARD HIBBING AND CHISHOLM. EOM
Special weather statement, Aug 5, 3:11 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 311 PM CDT FRI AUG 5 2011 MNZ018-052045- NORTH ITASCA- 311 PM CDT FRI AUG 5 2011 ...STRONG THUNDERSTORM APPROACHING INGER... AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SQUAW LAKE...MOVING EAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... LOCATIONS IMPACTED INCLUDE... MAX... OSLUND... SAND LAKE... INGER... WINDS OF 50 MPH CAN BREAK SMALL TREE LIMBS OR PUSH OVER SHALLOW ROOTED TREES. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4767 9387 4747 9405 4758 9434 4773 9422 LAMERS
Special weather statement, Aug 5, 3:19 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
319 PM CDT FRI AUG 5 2011
MNZ012-020-021-052045-
NORTHERN COOK/NORTHERN LAKE-SOUTHERN COOK/NORTH SHORE-SOUTHERN
LAKE/NORTH SHORE-
319 PM CDT FRI AUG 5 2011
...STRONG STORMS ALONG THE NORTH SHORE...
AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
STRONG THUNDERSTORMS FROM JUST INLAND FROM SILVER BAY TO NEAR
FINLAND. THE STORMS MOVEMENT WAS NEARLY STATIONARY.
THE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
30 MPH...BRIEF HEAVY DOWNPOURS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 4747 9099 4737 9115 4728 9123 4721 9133
4725 9158 4755 9129
DAPLocal storm report, Aug 5, 3:33 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
333 PM CDT FRI AUG 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND GST SQUAW LAKE 47.63N 94.14W
08/05/2011 M43 MPH ITASCA MN MESONET
MEASURED AT THE DOT MESONET SITE ON HIGHWAY 46 MM 25.
&&
LAMERSSpecial weather statement, Aug 5, 3:53 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 353 PM CDT FRI AUG 5 2011 MNZ018-052130- NORTH ITASCA- 353 PM CDT FRI AUG 5 2011 ..STRONG THUNDERSTORM EAST NORTHEAST OF MARCELL... AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ROUND LAKE...MOVING EAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... BEAR LAKE BY 415 PM... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4775 9316 4755 9315 4759 9346 4767 9346 LAMERS
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 2:23 PM CDT | Special Weather Statement | DLH | Lake | 27 min |
| Aug 5, 2:42 PM CDT | Special Weather Statement | DLH | Lake | 33 min |
| Aug 5, 3:11 PM CDT | Special Weather Statement | DLH | Itasca | 34 min |
| Aug 5, 3:19 PM CDT | Special Weather Statement | DLH | Lake | 26 min |
| Aug 5, 3:47 PM CDT | Areal Flood Advisory | DLH | Itasca | 4 hr |
| Aug 5, 3:53 PM CDT | Special Weather Statement | DLH | Itasca | 37 min |
| Aug 5, 4:32 PM CDT | Special Weather Statement | DLH | Lake | 43 min |
| Aug 5, 4:40 PM CDT | Special Weather Statement | DLH | Itasca | 65 min |
| Aug 5, 5:00 PM CDT | Special Weather Statement | DLH | Itasca | 60 min |
| Aug 5, 5:06 PM CDT | Special Weather Statement | DLH | Cook | 54 min |
| Aug 5, 5:13 PM CDT | Special Weather Statement | DLH | Lake | 32 min |
| Aug 5, 5:25 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca | 65 min |
| Aug 5, 6:14 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca | 61 min |
| Aug 5, 6:32 PM CDT | Special Weather Statement | DLH | 13 min |
Nearby
Flash Flood Warnings in Minnesota, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.